# SDR A6WA200460007

- Difficulty date: March 10, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 5L443440
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6TH RIVET ABOVE PAX WINDOW AT FRAME STATION 755.48, RIVET MISSING HEAD.  MAINTENANCE INSTALLED BLIND CHERRY-MAX FASTENER.  (M)
